Bloch's functions of a relativistic charged particle in a magnetic field
Doklady Akademii Nauk, Tome 188 (1969) no. 2, pp. 322-325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_2_a17,
author = {I. A. Malkin and V. I. Man'ko},
title = {Bloch's functions of a relativistic charged particle in a magnetic field},
journal = {Doklady Akademii Nauk},
pages = {322--325},
year = {1969},
volume = {188},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_2_a17/}
}
I. A. Malkin; V. I. Man'ko. Bloch's functions of a relativistic charged particle in a magnetic field. Doklady Akademii Nauk, Tome 188 (1969) no. 2, pp. 322-325. http://geodesic.mathdoc.fr/item/DAN_1969_188_2_a17/